# SDR ASAA2023090344949

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,429 hours, 1,868 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: B131605066
- Condition: Dirty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IS ALERTING FOR OIL FILTER DELTA PRESSURE INCREASE AND APPROACHING OIL FILTER BYPASS INDICATION. (#PRI1/ETOPS) CNR 20230902059DO NOT EXTEND. GROUNDED - YES. (RESOLVED ON W/O: 1967631 TASKCARD: N/R-00004 ) CHECKED OMF MX MESSAGES AND EEC, NO FAULTS FOUND. REMOVED AND REPLACED #1 ENG OIL FILTER REF AMM 79-21-07. FOUND DEBRIS IN OIL FILTER. CONTACTED DWIGHT AND SENT FILTER TO SEA TECH SERVICES.PERFORMED A VISUAL INSPECTION OF ODMS SENSOR REF AMM 79-00-00-210-804-G00, NO CONTAMINATION NOTED.PERFORMED STARTER MAG PLUG INSPECTION REF AMM 80-11-09-200-801-G00 AND SCAVENGE SCREENS INSPECTION REF AMM 79-21-04-211-801-G00, NO CONTAMINATION NOTED. TSR714927 CLOSED, SEAMC SCOTT NOTIFIED.
